# SDR QXEA200602062

- Difficulty date: August 2, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 6,142 hours, 5,678 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Actuator
- Part number: 800600M02
- Part serial: 217
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 6,142 hours, 5,678 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM LAX, THE NR 2 ENGINE OIL TEMP KEPT CLIMBING HIGHER AND HIGHER.  CLIMBED PASSED 107 DEG C AND TOPPED OUT AT 113 DEG C.  PERFORMED THE EM CHECKLIST WHICH CALLED FOR CLOSING THE INTAKE BYPASS VALVE BUT THAT DIDN'T HELP.  WASN'T UNTIL LEVEL AND OAT BELOW FREEZING THAT TEMP STARTED TO DROP.  MAINTENANCE C/W ENGINE INSPECTION AFTER SUSTAINING RUNNING AT AN OIL TEMP OUTSIDE SPECIFIED LIMITS IAW Q400 AMM TASK 05-53-00-210-814.  NO FAULTS OR CONTAMINATION NOTED.  REMOVED AND REPLACED OIL COOLER FLAP ACTUATOR IAW Q400 AMM 79-21-31-000-801.  REMOVED AND REPLACED OIL COOLER BYPASS VALVE IAW Q400 AMM 79-21-06.  GROUND RAN.  LEAK AND OPS CHECKS GOOD.  OIL TEMP STAYED IN SPECIFIED RANGE.  AIRCRAFT RETURNED T
